# SDR CA131125013

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS WERE FOUND AT LT FWD AND RT AFT OVERWING EMERGENCY DOORS.  1 CRACK WAS FOUND AT EACH DOOR FRAME NEAR UPPER AFT STOPPER.
